# SDR V0XR413Y030511014

- Difficulty date: March 5, 2011
- Submitted: March 5, 2011
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N164GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10256
- Aircraft time: 14,132 hours, 9,773 cycles
- System (JASC): 2565 · Escape Slide
- Part: Seal
- Condition: Detached
- Location: Ovr Wing Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE EMERGENCY OVERWING EXIT DOOR, PRESSURIZATION SEAL IS UNGLUED AT BOTTOM FRAME.  RESECURED RT SIDE EMERGENCY OVERWING EXIT DOOR SEAL IAW AMM 52-21-07-400-801.
